# SDR SWIA200616642

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 8,863 hours, 6,843 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0775
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,719 hours, 7,547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED IB GND SPOILER FAULT STATUS MSG ON CLIMB-OUT.  REPLACED NR 1 SECU IAW M/M 27-61-05.  OPERATIONAL CHECK GOOD.
